Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Generalized Transmuted Weibull Distribution for Lifetime Data

Keywords

Generalized Transmuted-G Family, Order Statistics, Probabilityity Weighted Moments, Maximum Likelihood, Moments.

Description

A new lifetime model, which extends the Weibull distribution using the generalized transmuted-G family proposed by Nofal et al. (2016), called the generalized transmuted Weibull distribution is proposed and studied. Various of its structural properties including ordinary and incomplete moments, quantile and generating functions, probability weighted moments, RØnyi and q-entropies and order statistics are derived. The maximum likelihood method is used to estimate the model parameters. The new distribution is applied to two real data sets to illustrate its ‡exibility. It can serve as an alternative model to other lifetime models available in the literature for modeling positive real data in many areas.

Date

2017-06-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 2, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810